sexologist-icon
Early mensus
I am on medication for PCOS. I got my period on 16th feb after a course of primolut-N and again on 28th feb, this time without any medication. Should I be worried? There were no other problems, except slightly increased bleeding during the second time.
44 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sharath Kumar K N
General Physician 3 yrs exp Mandya
Hello,, it's common to bleed after stopping the hormonal therapy for Polycystic ovarian disease. Primolut - n is a brand name for progesterone,, which causes withdrawal bleeding once you stop the drug. The bleeding may be more or less than usual, and your period date may change from now on, no need to worry, it is expected, continue the follow up for PCOS., if bleeding troubles you much then consider visiting gynecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.